Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Extrapolation of Nystrom solutions of boundary integral equations on non-smooth domains 期刊论文
Journal of Computational Mathematics, 1992, 卷号: 10, 期号: 3, 页码: 231
Authors:  Grcham I G;  Lin Q(林群);  Xie Ruifeng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
extrapolationofbilinearfiniteelementsolutionwithlocalrefinementmesh 期刊论文
chineseannalsofmathematicsseriesb, 1990, 卷号: 11, 期号: 2, 页码: 179
Authors:  Lin Q(林群);  Xie RF(谢锐锋)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Error expansion for FEM and superconvergence under natural assumption 期刊论文
Journal of Computational Mathematics, 1989, 卷号: 7, 期号: 4, 页码: 402
Authors:  Lin Qun;  Xie Ruifeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30